Can lyrica get you high

Common Questions and Answers about Can lyrica get you high

lyrica

that put you on the medication. Lyrica has a website, Lyrica.com. I hope the website can answer your questions and make you feel at ease.
Lyrica can be addictive at high doses but it is specifically for diabetic neuropathy or shingles pain. Also just recently approved for Fibromyalgia, It is definitely worth trying. I have atypical neuralgia and it works for me. Good luck with this, hope it helps.
Cymbalta may work but I have read many people's comments and it is really hard to get off of it you are on it a while. If you plan on staying on whatever works then you could try that or lyrica or neuronitin. Neurontin didn't work for me it just made me have no memory and very tired. Really walking has helped me a lot. I started very small and now and doing a hour with mostly moderate hills. It is hard but exercise is good even if you go to sleep afterwards. I hope this helps.
Oh, I fully agree with you. The side effects I did get from the gabapentin were bad..What you advise is a very good idea about confiding in someone if starting on these meds... Especially during the first few weeks of taking it to see if any bad side effects start showing up... I never reached a high dose, but I've seen a few in here that had and were having bad wd symptoms once trying to down dose or get away from it.. One girl was on the gabapentin at the tune of 2200 mg daily..
There are a couple other alternatives that are just as effective. One is Topamax, but you have to be at a high dose- at least 150-200mg. That is what I am at and what I take. It helps a lot. Another med you could try in the same family that not a lot of doctors know about is called Keppra. It's another anti-seizure medication. My Rheumatologist is very involved in the Fibro world and conducts a lot of the drug trials. She seems to be up on all of the new treatments.
I got online to read the side effects of lyrica and it said you can not suddenly stop taking it or you will experience w/d!!! That sounds addicting to me?? Any info y'all might have sure would be helpful!
If you go to Medicationcoupons.com you can get a free discount drug card that can help save you money on Lyrica. They also have coupons for all types of medications (unfortunately there is not a lyrica coupon at this time). This site has saved me alot of money over the past 6 months.
If you abruptly stop taking Lyrica, you have a very high chance of having a seizure! Even if you don't have seizures, thats why you have to do a very careful wean with your doctor. I hope everything is ok!!
Ive been on Lyrica for 2 years. Yes--at first you are going to feel odd, but if you can just stick it out on a low dose for a month and then slowly have it increased, you will find that those "odd" feelings stop. I still have a ton of pain, quite unbearable, but when I stopped the Lyrica for 2 weeks (i ran out) I found that my pain was through the roof--so it must help somehow. I have the burning type of pain in my neck and cramps everywhere else.
who undertands that it needs to be started slowly and tirated up as needed. (As every single med should be so that is why I say you had a terrible Dr. who started you so high)...and someone still has issues...then slowly tirating off.... Again...just like with any med out there....there are good reviews and bad. People need to realize this and not think that a medication is "evil" just because they didn't have a good experience.
How long have you been on the Lyrica? It took more than a month to get rid of the sx of it. It sure is a godsend as far as pain relief. I lost 30 lbs being in so much pain this year. I am hoping I dont' gain it back! My appetite does seem much better now. I suppose cutting out fat in your diet could help with weight. I still can't eat breakfast and drink Ensure. I seem to have breakthrough pain and take fiornal codiene for migraines and pain. They seem to help. The dr.
Can Lyrica 25mg 2X/day cause HTN? My usual bp is 117/78 Wt 272 57yo Take other antidepressants.
If you are going through a months supply in a week that may be why you are sick. Lyrica in high doses can cause the squirties, and dropping that much in a weeks time can wear your body out.....if you are not on it on a continuous basis....your probably not withdrawal rather overdosing yourself....... Please be ever so careful.....its not a med to mess around with. Serious consequences can come from abusing Lyrica........ Luv, Nauty.........
My husband also takes Lyrica and he doesn't get a high from it and he never goes over his daily dosage he also forgets to take it sometimes. He is also on oxycontin ( he never forgets to take that lol) , even with the oxycontin if he doesn't take his lyrica for more then 2 days he is in major pain. So I wouldn't worry about lyrica being addicting. Oh by the way my husband does have and addictive personality. Please take it if it will relieve pain for you, nobody deserves to have to suffer.
A good nights sleep is so important for us and I assume you know that it can work because of your experience. It will tend to make one feel groggy. Please be careful to see how it effects you, as you don't want to drive while feeling 'high'. Be safe and take care.
Ok Nicky, well we are your new friends! You need to know that you can not go CT off the Lyrica...it will cause you to have a serious seizures even if you never had them..and especially at your dose! If Im doing this, believe me you can! It really $ucks and takes long to get off but it doesn get better! I live with chronic pain and other serious medical issues and Im not even addicted or dependent on lyrica and Im having horrible w/ds! You can do it! You just need to come to us for support!
There was a small bit on the post not t long ago about lyrica not alot of info but some you can view that post by going to my profile page and look under my posts page five. Also another good place to look for the lyrica info would be the fibromyalshia community board. You might want to post a duplicate question there as well.
I do know that Lyrica can help with opiate withdrawals if you don't take it regularly. The withdrawal from Lyrica is much worse than from opiates so don't let your body get used to it.
He said to increase it that dosages for Lyrica can be as his as 800mg per day. Neurontin dosing is also seemingly high. But you try different levels to see where you see benefit and stick there. About the tolerance question, his response was "no". This is just what one doc tole me and even though I don't plan on continuing as his patient, I don't have any reason to suspect he wasn't giving me correct info.
I'm suprised they have you on both! No wonder you're a mess! Get off the lyrica, you need to read the sides for Cymbalta, I just take a 60 mg EVERY OTHER DAY and I'm much better. I take 10 other meds see my profile and the Cymbalta has helped but I still have the hips and shoulder tender points. I can't believe you're working with all that. I'm disputing my Dis. denial for the 4th time with a high-powered lawyer. As far as SS Dis. and Fybro. the forms say clearly, their eval.
Do any of you know if Lyrica is addicting? I suffer from class 2 Diabetes and I'am taking Lyrica for problems with foot discomfort. I was told that It may be addicting, But because it was a new med, that proof of that was not out yet. Any info on this would be helpful.
Give it a shot, and if you can tolerate any side effects you may experience, and the time it may take to find your dosage, do it...what can you lose? Living with pain is no joke..... Good luck............
Nothing has been as effective as Lyrica and all I can say is give it a try; you might be (and I hope so) as thrilled as I am; which is saying something after living with fibromyalgia for most of my life.
Hang in there... Hopefully your doc says you can up the dosage soon! I'd call and ask if you can combine the Lyrica with other pain meds until you get to your max.
They place you on a trail for 7 days to see if you can take the box. With the box only about 50% of people can get them or see any benefit from them. They also will only place the box if you get over 50% pain relief from the device as well. I hope I can help you with this. I have been looking for someone that has been going thru the samething that I have went thru, with questions as well. Best of luck to you.....
In a word ... yes, going off Lyrica can give you crying spells. Would think your Dr(s) would have cautioned you about stopping suddenly.
I'm not sure why you would be prescribed both of these medications if your only complaint was of pain, but it is something you should speak with your physician about to clear up any misunderstandings or concerns you may have. I hope you can get an answer and that they find something that will be of help to you. Take care.
Doses around 600mg a day is when you can get more into side-effects, but at 300mg a day, which you are currently taking, well 300mg doesn't have many side-effect associated with it. Your doctor might increase your dose and depending on what your reactions are, your doctor might continue to increase your dose or might stop it at a point where you don't have any bad reactions but still have good reactions.
The person you responded to commented on palpatations....Can you give me more info on that? I actually tested for HIGH thyroid (although the numbers were just below what is considered high) and ofcourse the doc told me I was fine and not to worry about it. Lately, my CBC's show low white cell counts and low red cell counts but not low enough to be considered a problem in the medical community!!!! Do you have any info on that?
MedHelp Health Answers